Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ensembles et morphismes stratifiés


Author: R. Thom
Journal: Bull. Amer. Math. Soc. 75 (1969), 240-284
DOI: https://doi.org/10.1090/S0002-9904-1969-12138-5
Link to commentary: Bull. Amer. Math. Soc., 49 (2012).
MathSciNet review: 0239613
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, J. Levine, G. Livesay, Finding a boundary of an open manifold, Amer. J. Math. 87 (1965), 1017-1028. MR 189046
  • 2. S. Łojasiewicz, Ensembles semi-analytiques, Cours Faculté des Sciences d'Orsay, Mimeographié I.H.E.S., Bures-sur-Yvette, July, 1965.
  • 3. J. Mather, Stability of C mappings. I, Ann. of Math. (2) 87 (1968), 89-104; II (to appear). MR 232401
  • 4. R. Thom, La stabilité topologique des applications polynomiales, Enseignement Math. 8 (1962), 24-33. MR 148079
  • 5. R. Thom, Local topological properties of differentiable mappings, Colloquium on Differential Analysis, Tata Institute, Bombay, 1964, Oxford Univ. Press, London, 1964, pp. 191-202. MR 195102
  • 6. H. Whitney, Local properties of analytic varieties, M. Morse Jubilee Volume, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton, N.J., 1965, pp. 205-244. MR 188486
  • 7. J. M. Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 383-419. MR 231390


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12138-5

American Mathematical Society